use only as directed
Relieves pain & relaxes tense muscles so you can sleep.
When aches and pains keep you up at night, you want relief from the pain of sore, seized muscles so that you can sleep comfortably. TYLENOL® Body Pain Night has a muscle relaxant to release tense muscles plus the trusted pain relief of TYLENOL®.
When body pain isn't keeping you awake, you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®
For effective relief of:
- Muscle Spasms
- Tense Neck Muscles
- Pain of Strains & Sprains
Adult use only (12 years and older):
- 2 caplets every 4 hours, as required.
- Do not take more than 8 caplets per day.
Each Caplet Contains:
- Medicinal Ingredient: Acetaminophen, 500 mg
- Benefit: Pain reliever
- Medicinal Ingredient: Methocarbamol, 400 mg
- Benefit: Muscle relaxant
Non-Medicinal Ingredients (alphabetical):
carnauba wax, cellulose, corn starch, FD&C Blue No. 1, hypromellose, magnesium stearate, polydextrose, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, titanium dioxide, triacetin.
Keep out of the reach of children. This package contains enough drug to seriously harm a child. May cause drowsiness or dizziness. Avoid alcohol when taking this product. Use caution when driving a motor vehicle or during other activities requiring alertness. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days, you develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal or blister unit is broken.
Store at room temperature, 15 – 30°C (59 – 86°F).